Panadol Extra Soluble tablets are used for the relief of headache, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. They also relieve discomfort in colds, flu, and sore throat and help reduce temperature. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.
- Each tablet contains Paracetamol 500mg and Caffeine 65mg.
MAXIMUM order quantity of ONE packet per order.